# SDR SWAA2022050386918

- Difficulty date: March 23, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AFT CARGO COMPARTMENT. BILGE FLOOR SUPPORT ANGLE END AROUND FASTENER HOLE FWD OF STA 767 S-25R / [01] CORROSION AT AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT ANGLE END AROUND FASTENER HOLE FWD OF STA 767 S-25R FOUND EXFOLIATED AND OUT OF LIMITS IAW SRM 53-00-53-1A-2;[02] REPLACEMENT OF Z CHANNEL TO BE ACCOMPLISHED ON ACO #TTG8Q004E4ZB.;[03] FINAL INSPECTION; SUPPORT ANGLE END FOUND EXFOLIATED AND OUT OF LIMITS. REPLACEMENT OF Z CHANNEL TO BE ACCOMPLISHED ON ACO #TTG8Q004E4ZB.
